# SDR AALA20091125TUL03

- Difficulty date: November 24, 2009
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N495AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49733
- Aircraft time: 59,642 hours, 31,167 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Casting
- Condition: Cracked
- Location: Spoiler Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND SPOILER FORWARD MOUNT CASTING CRACKED AT OUTBOARD AND INBOARD SIDE.  NEW CASTING WAS INSTALLED PER SRM 51-30-05.
